# SDR UIEA2011010600128

- Difficulty date: January 6, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,044 hours, 14,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1383-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PITTING CORROSION AT MULTIPLE LOCATIONS FROM STA 1383.0 TO STA 1480. BELOW STR 19L LAP JOINT.  BLENDOUT CARRIED OUT AS PER SRM 53-30-01 AND SRM 51-10-01.  THOROUGH VISUAL CHECK CARRIED OUT WITH 10X MAGNIFYING GLASS. NO FURTHER CORROSION FOUND. THICKNESS OF MATERIAL REMOVED = 0.003". REMAINING THICKNESS 0.155". ORIGINAL THICKNESS 0.158". MAXIMUM ALLOWABLE DAMAGE 20% OF 0.160" - 0.032".
